# SDR QXEA2010080700480

- Difficulty date: August 7, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 7,769 hours, 8,516 cycles
- Engine: Pwc PW150A
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P510840
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING ALL PHASES OF FLIGHT WAS A BAD MUSTY SOCK ODOR IN THE CABIN.  INSPECTED RECIR FAN FILTER, FILTER WAS VERY DIRTY.  R & R RECIRCULATION FAN FILTER.  IAW AMM TASKS 21-22-22-000-801, 21-22-22-400-801.  OP'S CHECK GOOD.  NO ODOR DETECTED, NO OTHER DECFECTS NOTED.  RETURNED TO SERVICE.
